MAUDE Adverse Event Report: Synthes GmbH VOLT Dble Drill Guide f/Drill Bits ø2; Guide, surgical, instrument

Synthes GmbH VOLT Dble Drill Guide f/Drill Bits ø2; Guide, surgical, instrument
Catalog Number 03.527.206
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on an unknown date about damaged shipment.Upon manufacturers investigation it was noted that one guide sleeve was observed detached from the weld area.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3, h6: part: 03.527.206.Synthes lot: 3273124.Supplier: (b)(4).Release to warehouse date: 06 dec, 2025.Expiry date: n/a.No ncrs generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed the device was observed inside its packaging.One guide sleeve was observed detached from the weld area.The supplier has increased their inspection frequency of the weld, to assess the design, packaging, and risk file for the drill guide family.The observed condition is consistent with a random component failure that may have been caused by exposure to unintended forces.Therefore, the suspected cause is traced to transport/storage.Information has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the depuy synthes device after it was released for distribution.However, a deliver service issue (dsi) is indicated and addressed internally within a local quality management system.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the volt dble drill guide f/drill bits ø2 would have contributed to the device issue.Based on the investigation findings, the product issue has been addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
VOLT Dble Drill Guide f/Drill Bits ø2
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Bridgewater Distribution
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50752302
Report Number8030965-2026-09218
Device Sequence Number21172522
Product Code FZX
UDI-Device Identifier10886982336354
UDI-Public(01)10886982336354(10)3273124
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.527.206
Device Lot Number3273124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown